MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8313, XXS ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8313, XXS ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8313
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
"vats.Lobectomy - at the end of the case when removing alexis a small tear was evident in the sheath.A number of instruments were used during the case including stapler, hook diathermy, forceps, graspers and scissors." patient status - no patient injury or illness associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C8313, XXS ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6366398
Report Number2027111-2017-01445
Device Sequence Number13615133
Product Code KGW
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129(17)190708(30)01(10)1274511
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/08/2019
Device Model NumberC8313
Device Catalogue Number101355501
Device Lot Number1274511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2017
Supplement Report FDA Received Date04/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1